# SDR IPXA2017042116347

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 23,357 hours, 15,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY HAS THREE INOPERATIVE BULBS.  REPLACED THEBULBS IAW AMM 33-51-01-2.
